# SDR ABXA9701953

- Difficulty date: December 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N981AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47273
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 591141237
- Condition: Cracked
- Location: Bs 408-427
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LONGERON 30 CRACKED BETWEEN STA 408 AND 427.  REPLACED LONGERON FROM STA 380 TO 415 IAW DC9 SRM 53-02.
